Growth conditions for conjugation orbits of operators on banach spaces

Mustafayev H.

Journal of Operator Theory, vol.74, no.2, pp.281-306, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.7900/jot.2014jun14.2059
  • Journal Name: Journal of Operator Theory
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.281-306
  • Van Yüzüncü Yıl University Affiliated: Yes